# SDR ASOA201000489

- Difficulty date: April 4, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,181 hours, 13,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT ON F/A WARDROBE BASE BROKEN.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-19. OPS CHECK GOOD.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-19. OPS CHECK GOOD.
